# SDR DXTA2009063003710

- Difficulty date: June 28, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N844QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600629
- Aircraft time: 4,932 hours, 3,818 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 818331607230001
- Part serial: 194
- Condition: Frayed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHEN ATTEMPTING TO ADJUST POWER AFTER TURNING ANTI-ICE ON AT FL450, THE RT PWR LEVER WAS STUCK AND WOULD NOT MOVE FWD OR BACKWARD. ON DESCENT AND UPON REACHING +7 DEGREES CELSIUS THE LEVER WOULD MOVE AGAIN.  REMOVED AND REPLACED STIFF LT & RT FORWARD FUSELAGE THROTTLE CABLES IAW MM 76-11-04. RIGGED CABLES AND SWITCH BANKS. OPERATIONAL CHECKS GOOD.
